3 Weeks Post Fue Some Questions About Thinning And Bumps! | HairLossTalk Forums

3 Weeks Post Fue Some Questions About Thinning And Bumps!

Discussion in 'FUE | Follicular Unit Extraction Discussions' started by Dazed82, Feb 6, 2019.

Tags:
  1. Dazed82

    Dazed82 New Member My Regimen

    Joined:
    Feb 6, 2019
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Hi, am new hear and was hoping to ask you guys some questions!

    So I went through with an FUE 3 weeks ago, 1600 grafts/4000 hairs, here are some photos.


    Before:

    20190114_094021.jpg



    20190114_125611.jpg
    Right after:

    20190114_160149.jpg
    20190114_160152.jpg

    Now as you can see from the first photo, I didnt really have any hair loss near the back/crown when I went in for the operation, but within 3 weeks my hair has become noticeably thinner at the back/crown.... see below:

    IMG-20190206-WA0010.jpg

    Obviously this area was left untouched during the transplant and I seem to remember it looked fine before, but now it is thinner, the only thing I can think off is that I stopped using Nizoral shampoo mixed with nioxin for the last 3 weeks due to them wanting me to use their own special mild shampoo and me not wanting to irritate the transplanted grafts with nizoral/nioxin too soon.

    Could this really have meant that the nizoral/nioxin was keeping the hair there alive at the back there all this time and now that I have stopped using it for 3 weeks it has fallen out?!

    Also on top of this I have been left with 2 bumps that are between the eyebrows and above the nose, it is the exact place where the surgeon stuck the anesthetic needle in, they arent super visible but i can feel the bumps there still after 3 weeks, is this normal? See below:

    20190207_000900.jpg 20190207_000932.jpg


    Thanks for any advice guys!
     

    Attached Files:

  2. Rocknroutlaw

    Rocknroutlaw Established Member My Regimen

    Joined:
    Dec 24, 2015
    Messages:
    355
    Likes Received:
    78
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    I'm not sure what to make of this....
    I would think 3 weeks within changing regime of something which is known to only have a mild impact is unlikely to be the cause.
    It could be that even though aesthetically your crown did not have the thinning appearance, the hair on the crown is still being affected by DHT, and the growth rate is possibly slower than your native hair elsewhere, so it looks much thinner against the sides which are known to be thickest.
    As for the bumps, was that where you had anesthetics injected? I had mine across the donor and recipient area but not on the forehead.
    Are you on Minoxidil still? I find that Minoxidil is the one that gives me various wrinkles/lumps across the forehead, and this becomes particularly visible immediately below the hairline where it occasionally drips...
     
  3. Oh Yea?

    Oh Yea? Established Member

    Joined:
    Oct 30, 2013
    Messages:
    87
    Likes Received:
    7
    Dislikes Received:
    1
    Do you have pics of your crown before your procedure at the length your hair is grown out to where you think it has thinned
     
  4. Dazed82

    Dazed82 New Member My Regimen

    Joined:
    Feb 6, 2019
    Messages:
    2
    Likes Received:
    0
    Dislikes Received:
    0
    My Regimen:
    My Regimen
    My Regimen
    Thanks for your replies, I guess this is the only photo I had before my head was shaved that shows the crown a bit. 20181218_223836.jpg


    So maybe you're right and it was a bit thinner there anyway, maybe once it's all grown back wont be too noticable.

    I have started using rogaine from 2 weeks after the FUE, its definitely not from that as the bumps are where he put the syringe in and they were there from that point onwards. Hopefully they go in time. I'm just worried cause I can't find anything when I Google it which means it's not a common side effect.
     

Share This Page